# SDR AALA970859

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 2 LAV INBD AFT MOUNT BOLT RECEPTACLE CORRODED IN HOCKEY STICK.  REMOVED AND REPLACED HOCKEY STICK (FLOOR BOARD SUPPORT) UNDER NR 2 LAV PER SRM 51-72-10-0.  TST:  59,206.24 HOURS.  CYCLES:  20,343.  (X)
